# SDR A6WA201644055

- Difficulty date: June 30, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE AREA OF THE BS 409 FRAME HAS CORROSION BETWEEN STRINGERS 26 - 27L.     REPAIRED AREA IAW SRM 51-42-06, 51-42-21, 51-40-11, AND 51-24-21.
